New York Journal of Mathematics
Volume 18 (2012) 409-420


Avram Gottschlich

On positive integers n dividing the nth term of an elliptic divisibility sequence

view    print

Published: June 5, 2012
Keywords: Elliptic divisibility sequence, elliptic curve, rational point
Subject: 11G05

Elliptic divisibility sequences are integer sequences related to the denominator of the first coordinate of the n-fold sum of a nontorsion rational point on an elliptic curve. Silverman and Stange recently studied those integers n dividing Dn, where {Dn} is an elliptic divisibility sequence. Here we discuss the distribution of these numbers n.

Author information

Department of Mathematics, Dartmouth College, Hanover, NH 03755